# SDR SWAA2017082215845

- Difficulty date: August 12, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A7512
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LATERAL WEB CRACKED ATTACHED TO TRAILING EDGE PANEL JUST INBOARD OF LT DEFLECTION RIB.  R & R THE RIB IAW SRM AND DWG.
